# SDR AWXA9500215

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: S251N1116
- Condition: Leaking
- Location: Nr 8 Spoiler
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EWR-PHX - FLT 68 - TWENTY MINUTES FROM PHX THE E1 HYD PUMP LOW PRESSURE LIGHT ILLUMINATED, AND DURING FINAL APPROACH THE HYD QUANTITY DECREASED TO BELOW MINIMUM.  AFTER LANDING NOSE WHEEL STEERING WAS NOT AVAILABLE AND A/C WAS TOWED TO GATE.  MAINTENANCE FOUND NR 8 SPOILER PCA LEAKING.  REMOVED AND REPLACED SPOILER ACTUATOR PER BMM 27-61-02.  OPS CHECK OK. ACFT RELEASED FOR SERVICE.  (Z)
